# SDR A6W2005F00000

- Difficulty date: November 15, 2004
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 11,277 hours, 9,495 cycles
- Engine: Ge CF343B1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Condition: Migrated
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR AFT TRUNNION BUSHING IS MIGRATED .025 INCH.  REMOVED MIGRATED BUSHING AND INSTALLED 2ND OVERSIZED BUSHING IAW REO.
